# SDR UPS08M52602

- Difficulty date: March 20, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO DOOR CUTOUT AFT LOWER SKIN EDGE FROM RT L37-L42 FOUND SEVERAL BLENDOUT REPAIRS AS MARKED.  FWD CARGO DOOR CUTOUT AFT LOWER HEATING TUBE & SKIN FASTENERS REMOVED.  SKIN BLENDED REPAIR AREA TRIM OUT & REPROTECTED.  HFEC INSP C/O ON TRIM OUT AREA, FOUND NO CRACK EVIDENT.  REPAIR DOUBLERS & FILLERS FABRICATED, WITH HOLES PICKED UP, PROTECTED & PAINTED.  FAB REPAIR DOUBLERS & FILLERS INSTALLED.  HEATING TUBE INSTALLED.
